MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 13MM

EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 13MM
Catalog Number 300-01-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1 year post op the initial right tsa, this male patient was revised due to an infection.Patient had an infected shoulder and the surgeon opted to remove all implants, wash out and replace with a cement spacer.This is a second stage revision after and initial wash out and humeral liner and glenosphere exchange.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Please disregard submission.Event was reported in error.This information will be captured in (b)(4)/ mdr# 1038671-2021-00419.

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM PRIMARY, PRESS FIT 13MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14490840
Report Number1038671-2022-00561
Device Sequence Number20167370
Product Code KWT
UDI-Device Identifier10885862079329
UDI-Public10885862079329
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-13
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale